# SDR AALA201702249013

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 39,255 hours, 28,708 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU300000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SMOKE ECAM WARNING MESSAGE DURING CRUISE. F/A VERIFIED NO SMOK. E MESSAGE CLEARED ON IT'S OWN.  MAINTENANCE RESET IAW TSM 24-00-00.
